Cymbalta activating or sedating Online free adult java chat without registration
I'm praying this side effect goes away since I like the patch.It suppresses my appetite and I've lost a few pounds, I do not crave sweets anymore, I have stopped obsessively shopping which used to be a major problem.Tried the lowest dose of Cymbalta on days 15 and 18 of the washout and I had dry heaves, extreme nausea, vertigo and feeling faint.I noticed the drug really didn't leave my system until Day 26 or 27 because that's when my current dosage of Xanax XR really began to feel sedating.I have a huge increase in depressive symptoms, agitation and insomnia.Last time I cut a 12 I thought I would have to go to the ER for the severe depression I experienced.It has made me increasingly anxious (especially before I cut out caffeine) and the insomnia is terrible, even now that the doctor has advised me to take the patch off around 7.
I spent the first 6 weeks at 6 mg, 6 weeks at 9, 1 month at 12, 9 months on 9, & 6 mg for the final 5 months.
If we got to try it all over again, my psychiatrist said he may have told me to cut the 6 mg patch in half (which you're not supposed to do) but what's done is done.
Btw, the major withdrawal symptom I had was nausea/loss of appetite which began around Day 8 and stayed for about 2 weeks. (I'm After taking a tricyclic for 25 years (Imipramine) I felt it stopped working as well and I tired of the side effects.
This has helped where most other anti-depressants have failed; I just wish it helped a little more.6 mg patches work best for me.
I went up to 9 mg but I had major insomnia and greatly increased depression.